# SDR DALA2021121507760

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,329 hours, 31,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 2L ENTRY DOOR ARMING LEVER HARD TO OPERATE. CORRECTIVE ACTION: ADJUSTED EMERGENCY CONTROL LEVER OF THE L2 DOOR PER A320 AMM 52-13-22. (2051239)
